Alert archive / Texas / Red Flag Warnings in 2014
Red Flag Warning 11, NWS Lubbock, TX
NWS Lubbock, TX issued this red flag warning at Mar 31, 2014, 4:43 AM CDT for 6 counties in Texas. It took effect at Mar 31, 2014, 10:00 AM CDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 31, 2014, 4:43 AM CDT (09:43 UTC)
- In effect from
- Mar 31, 2014, 10:00 AM CDT
- Expired
- Mar 31, 2014, 7:00 PM CDT
- In force
- 9 hr
- Issued by
- NWS Lubbock, TX
Counties Bailey County, TX, Castro County, TX, Hale County, TX, Lamb County, TX, Parmer County, TX, Swisher County, TX
The radar
The Lubbock radar (KLBB), 85 km from the middle of the area, began a volume at 09:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 9.7 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3157 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 142 m²/s²
- 0-3 km storm-relative helicity
- 187 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
088 WWUS84 KLUB 310943 RFWLUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 443 AM CDT MON MAR 31 2014 TXZ024-025-030-031-033>036-311045- /O.CAN.KLUB.FW.A.0011.140331T1500Z-140401T0100Z/ BRISCOE-HALL-FLOYD-MOTLEY-COCHRAN-HOCKLEY-LUBBOCK-CROSBY- 443 AM CDT MON MAR 31 2014 ...FIRE WEATHER WATCH IS CANCELLED FOR SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER...RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS AND HIGH FIRE DANGER SOUTH AND EAST OF A LINE FROM SILVERTON...TO LOCKNEY...TO ABERNATHY...TO MORTON... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS CANCELLED THE FIRE WEATHER WATCH. ELEVATED CONDITIONS ARE STILL EXPECTED TO OCCUR. A FIRE DANGER STATEMENT HAS BEEN ISSUED. $$ TXZ021>023-027>029-010000- /O.UPG.KLUB.FW.A.0011.140331T1500Z-140401T0100Z/ /O.NEW.KLUB.FW.W.0011.140331T1500Z-140401T0000Z/ PARMER-CASTRO-SWISHER-BAILEY-LAMB-HALE- 443 AM CDT MON MAR 31 2014 ...RED FLAG WARNING IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING FOR SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER... RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS AND HIGH FIRE DANGER FOR WESTERN TO CENTRAL SECTIONS OF THE FAR SOUTHERN TEXAS PANHANDLE AND NORTHERN SOUTH PLAINS... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * WIND...WESTERLY SUSTAINED AT 20 TO 25 MPH WITH HIGHER GUSTS. * HUMIDITY...DROPPING TO 5 TO 10 PERCENT. * FUELS...DRY. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE FAVORABLE WEATHER FOR RAPID FIRE SPREAD AND THE DEVELOPMENT OF SIGNIFICANT WIND-DRIVEN WILDFIRES. AVOID ACTIVITIES THAT PROMOTE OPEN FLAMES AND SPARKS. && $$
2 follow-up statements
785 WWUS84 KLUB 312017 RFWLUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 317 PM CDT MON MAR 31 2014 TXZ021>023-027>029-010500- /O.NEW.KLUB.FW.A.0012.140401T1900Z-140402T0300Z/ /O.CON.KLUB.FW.W.0011.000000T0000Z-140401T0000Z/ PARMER-CASTRO-SWISHER-BAILEY-LAMB-HALE- 317 PM CDT MON MAR 31 2014 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING FOR SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER...RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS AND HIGH FIRE DANGER FOR WESTERN TO CENTRAL SECTIONS OF THE FAR SOUTHERN TEXAS PANHANDLE AND NORTHERN SOUTH PLAINS... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING. * WIND...WEST OR SOUTHWEST SUSTAINED AT 20 TO 25 MPH WITH HIGHER GUSTS. * HUMIDITY...5 TO 10 PERCENT. * FUELS...DRY. * TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO PERSIST THROUGH THE AFTERNOON HOURS TODAY. REDEVELOPMENT IS EXPECTED TO OCCUR BY MID-AFTERNOON TUESDAY AND PERSIST THROUGH MUCH OF TUESDAY EVENING. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE FAVORABLE WEATHER FOR RAPID FIRE SPREAD AND THE DEVELOPMENT OF SIGNIFICANT WIND-DRIVEN WILDFIRES. AVOID ACTIVITIES THAT PROMOTE OPEN FLAMES AND SPARKS. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ TXZ033>035-039>041-010500- /O.NEW.KLUB.FW.A.0012.140401T1900Z-140402T0300Z/ COCHRAN-HOCKLEY-LUBBOCK-YOAKUM-TERRY-LYNN- 317 PM CDT MON MAR 31 2014 ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER...RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS AND HIGH FIRE DANGER FOR THE CENTRAL AND SOUTHERN SOUTH PLAINS... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING. * WIND...SOUTHWEST 20 TO 25 MPH WITH HIGHER GUSTS. * HUMIDITY...DROPPING TO 5 TO 10 PERCENT. * FUELS...DRY. * TIMING...2 PM TUESDAY TO 10 PM TUESDAY. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
326 WWUS84 KLUB 010014 AAA RFWLUB URGENT - FIRE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE LUBBOCK TX 714 PM CDT MON MAR 31 2014 TXZ021>023-027>029-010815- /O.EXP.KLUB.FW.W.0011.000000T0000Z-140401T0000Z/ /O.CON.KLUB.FW.A.0012.140401T1900Z-140402T0300Z/ PARMER-CASTRO-SWISHER-BAILEY-LAMB-HALE- 714 PM CDT MON MAR 31 2014 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER...RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS AND HIGH FIRE DANGER FOR ALL OF THE SOUTH PLAINS INTO THE FAR SOUTHWESTERN TEXAS PANHANDLE... ...RED FLAG WARNING HAS EXPIRED ACROSS THE NORTHWESTERN SOUTH PLAINS INTO THE SOUTHWESTERN TEXAS PANHANDLE... THE RED FLAG WARNING THAT WAS IN EFFECT FOR THE NORTHWESTERN SOUTH PLAINS INTO THE SOUTHWESTERN TEXAS PANHANDLE WAS ALLOWED TO EXPIRE. WIND SPEEDS ARE STARTING TO DECREASE AND TEMPERATURES ARE STARTING TO FALL HELPING TO INCREASE RH VALUES ACROSS THE REGION. A WEAK COLD FRONT WILL ALSO PUSH INTO THE CENTRAL SOUTH PLAINS AND MOST OF THE ROLLING PLAINS WHICH WILL IMPROVE OVERNIGHT MOISTURE RECOVERY. A FIRE WEATHER WATCH REMAINS IN EFFECT FOR ALL OF THE SOUTH PLAINS AND FAR SOUTHWESTERN TEXAS PANHANDLE FOR TUESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ TXZ033>035-039>041-010815- /O.CON.KLUB.FW.A.0012.140401T1900Z-140402T0300Z/ COCHRAN-HOCKLEY-LUBBOCK-YOAKUM-TERRY-LYNN- 714 PM CDT MON MAR 31 2014 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER...RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS AND HIGH FIRE DANGER FOR THE CENTRAL AND SOUTHERN SOUTH PLAINS... * WIND...SOUTHWEST 20 TO 25 MPH WITH HIGHER GUSTS. * HUMIDITY...DROPPING TO 5 TO 10 PERCENT. * FUELS...DRY. * TIMING...2 PM TUESDAY TO 10 PM TUESDAY. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ JORDAN
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this red flag warning went out at Mar 30, 11:32 PM CDT, 5 hours 11 minutes earlier.
Area forecast discussion, Mar 30, 11:32 PM CDT, 5 hours 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX 1132 PM CDT SUN MAR 30 2014 .AVIATION... SURFACE LOW PRESSURE TROUGH DOMINANT FEATURE IN THE SHORT TERM GENERATING MODERATELY STRONG SOUTHERLY LOW LEVEL FLOW...WE HAVE RETAINED ONCE MORE THE WIND SHEAR MENTION AT KCDS FOR AN EXPECTED 60 KNOT LOW LEVEL JET. KLBB STILL APPEARS MOSTLY ON THE FRINGE OF THIS LOW LEVEL JET EARLY...ALTHOUGH THE WEST TEXAS MESONET SODAR AT REESE CENTER WAS INDICATING 40 KNOT SOUTHERLY FLOW THAT ALREADY APPEARS TO BE SHIFTING SLOWLY AWAY WHILE LOWER LEVELS ALSO STILL NOT DECOUPLED SO HAVE NOT MENTIONED WIND SHEAR IN THE KLBB TAF. LOW LEVEL FLOW STILL EXPECTED TO VEER MORE WESTERLY LATER TONIGHT. A BATCH OF SHALLOW GULF MOISTURE LIFTING TO THE NORTH-NORTHWEST OVERNIGHT IS EXPECTED TO REACH NOT MUCH CLOSER THAN ABOUT SWEETWATER OR ABILENE. A PACIFIC COLD FRONT WILL PASS EARLY ON MONDAY AND WE ARE STILL LOOKING FOR A QUICK MIXING INTO STRONGER NORTHWEST BREEZES BY MID-MORNING. THESE SHOULD TAPER MID TO LATE AFTERNOON BEFORE BACKING WEAKLY AGAIN TO THE SOUTHWEST OR SOUTH EARLY MONDAY EVENING. RMCQUEEN && .PREV DISCUSSION... /ISSUED 531 PM CDT SUN MAR 30 2014/ AVIATION... TIGHT SURFACE PRESSURE GRADIENT EXPECTED OVERNIGHT AS A SURFACE LOW PRESSURE TROUGH GRADUALLY EDGES EAST. A STRONG 60 KNOT LOW LEVEL JET STILL IS EXPECTED TO DEVELOP DURING THE EVENING DIRECTLY OVER KCDS AND VALIDATES THE PREVIOUS WIND SHEAR MENTION FOR THAT SITE. BLOWING DUST MAY BRIEFLY LOWER VISIBILITY AT KLBB DURING THE EVENING. 850 MB MOISTURE WILL IMPROVE OVERNIGHT OVER KCDS BUT STILL LOOKS UNLIKELY TO PRODUCE LOW CLOUDS. WINDS WILL VEER TO THE WEST LATER TONIGHT...PERHAPS EVEN TO THE NORTHWEST BEHIND A WEAK PACIFIC COLD FRONT. WILL STUDY THAT FEATURE MORE FOR NEXT TAF ISSUANCE. RMCQUEEN PREV DISCUSSION... /ISSUED 311 PM CDT SUN MAR 30 2014/ SHORT TERM... AS EXPECTED...A TIGHTENING PRESSURE GRADIENT IN ADVANCE OF AN APPROACHING WESTERN STORM SYSTEM HAS RESULTED IN A WINDY DAY TODAY. SUSTAINED SOUTHERLY WINDS OF 20 TO 30 MPH HAVE BEEN COMMON ACROSS THE AREA SINCE LATE MORNING...WITH GUSTS AS HIGH AS 40 MPH. THESE GUSTY WINDS WILL CONTINUE WELL INTO THIS EVENING AS AN UPPER LEVEL TROUGH CURRENTLY MOVING THROUGH THE GREAT BASIN EMERGES OVER THE CENTRAL HIGH PLAINS BY EARLY MONDAY...THEN LIFTS INTO THE UPPER MIDWEST BY LATE IN THE DAY. IN ADVANCE OF THE WAVE...A STRONG SOUTHERLY LLJ OF 50-60+ KNOTS WILL DEVELOP OVER THE EASTERN HALF OF THE CWA LATE THIS EVENING BEFORE SHIFTING EAST EARLY MONDAY. THE STOUT LLJ COUPLED WITH A TIGHT MSLP GRADIENT WILL KEEP WINDS GUSTY MUCH OF THE NIGHT...THOUGH THEY SHOULD BRIEFLY WEAKEN AND VEER EARLY MONDAY. HOWEVER...WESTERLY WINDS WILL THEN BECOME GUSTY BEHIND THE PASSAGE OF AN EARLY DAY PACIFIC FRONTAL PASSAGE. OVERALL...THE WINDS SHOULD BE A LITTLE WEAKER THAN TODAY...THOUGH THERE MAY BE A PERIOD FROM MID-MORNING THROUGH MID-AFTERNOON WHEN THEY INCREASE TO 20-30 MPH ACROSS MUCH OF THE SOUTHERN PANHANDLE AND NORTHERN AND CENTRAL SOUTH PLAINS...THANKS TO A MODEST 850 MB JET PROGGED TO MOVE ACROSS. GIVEN THIS...DID ALSO INSERT A PATCHY BLOWING DUST MENTION WHERE THE STRONGER WINDS ARE ANTICIPATED MONDAY. OTHERWISE...SOME SHORT-RANGE AND HIGH-RESOLUTION GUIDANCE CONTINUES TO SUGGEST AN ISOLATED HIGH-BASED SHOWER MAY BE POSSIBLE TO OUR SOUTHWEST THIS EVENING ALONG A WEAK DRYLINE...AS LARGE SCALE ASCENT WITH THE WESTERN STORM SYSTEM GRAZES WEST TEXAS. CAN NOT COMPLETELY RULE OUT A VIRGA SHOWER FLIRTING WITH OUR SOUTHWESTERN ZONES LATE THIS EVENING...AND OUR SOUTHEAST ZONES EARLY MONDAY MORNING...BUT WARM AND VERY DRY MID-LEVELS MAKE THE PROSPECTS FOR ANY MEASURABLE RAINFALL EXTREMELY UNLIKELY. INSTEAD...A STEADY DIET OF HIGH LEVEL CLOUDINESS WILL CONTINUE OVER THE REGION THROUGH EARLY MONDAY...BEFORE SHIFTING EAST OF THE AREA MONDAY MORNING...WITH SUNNY SKIES TO FOLLOW. THE GUSTY WINDS...HIGH CLOUD COVER AND MODEST IMPROVEMENTS IN LOW-LEVEL MOISTURE TONIGHT ALL ARGUE FOR A WARM OVERNIGHT. HAVE TRENDED FORECAST LOWS UP SLIGHTLY...RANGING FROM THE MID-40S NORTHWEST TO MID AND UPPER 50S OFF THE CAPROCK. THE DRY AND GUSTY DOWNSLOPE WINDS WILL PROVIDE ANOTHER WARM DAY MONDAY...THOUGH SOME DEEP LAYER COOLING WITH THE PASSAGE OF THE UPPER TROUGH WILL COOL TEMPERATURES MODESTLY FOR OUR NORTHWESTERN ZONES. EXPECT HIGHS ON MONDAY TO RANGE FROM THE MID-70S OVER THE SOUTHWEST TEXAS PANHANDLE TO MIDDLE AND UPPER 80S IN THE SOUTHERN ROLLING PLAINS. LONG TERM... MAINLY WARM...DRY AND BREEZY WEEK AHEAD AS A LOW-AMPLITUDE NEARLY-ZONAL UPPER FLOW IS EXPECTED TO PERSIST THROUGH THURSDAY BEFORE POSSIBILITY OF SOME AMPLIFICATION TO THE FLOW RESULTS IN SOME WEATHER CHANGES. FIRST OF TWO SHORT WAVE TROUGHS/LOWS TO CROSS THE NRN/CNTL PLAINS MONDAY WITH A WEAK COLD FRONT TO MOVE THROUGH THE FCST AREA MONDAY NIGHT. QUESTIONS LINGER OVER DETAILS OF HOW QUICKLY THE COOL AIR IS EJECTED TUESDAY. MODELS CONTINUE TO PROG A DRYLINE MOVING WEST TO EAST ACROSS THE AREA THAT WILL SHUNT COOL AIR TO THE EAST/NE...LIKELY MOVING AT LEAST AS FAR AS THE CAPROCK ESCARPMENT AND MAYBE AS FAR EAST AS THE ERN BORDER OF THE CWA. PROGGED SOUNDINGS IN THE AIR MASS IMMEDIATELY EAST OF THE DRYLINE SUGGEST LOW LEVEL MOISTURE TO REMAIN SHALLOW...CAPE MINIMAL...AND CAP HOLDING WITH RICHER MOISTURE AND BETTER RAIN CHANCES REMAINING WELL EAST AND SW OF THE FCST AREA. ISOLATED CONVECTION LATE TUESDAY AFTN AND EVENING NOT OUT OF THE QUESTION...PARTICULARLY VCNTY OF ASPERMONT...BUT STILL REMAIN BEARISH ON THE IDEA AND WILL KEEP THUNDER MENTION OUT OF THE FCST AGAIN THIS AFTN. FOCUS THEN SHIFTS TO THE NEXT UPPER TROUGH/LOW PROGGED TO MOVE OVER THE PLAINS THURSDAY. TODAYS 12Z RUNS SIMILAR TO SATURDAYS 12Z ECMWF WITH THE TRACK OF THE CORE OF THE LOW MOVING ACROSS NRN KANSAS AND NEBRASKA...IN GENERAL A SOLUTION THAT IS NOT CONDUCIVE TO THE HIGH WINDS THE GFS HAD BEEN PROJECTING. AS MENTIONED EARLIER...SOME AMPLIFICATION TO THE UPPER FLOW IS POSSIBLE FRIDAY THROUGH THE WEEKEND WITH THE ECMWF MORE BULLISH WITH THIS IDEA. THAT WOULD LEAD TO A COOLER AND WETTER SOLUTION THAN THE GFS SOLUTION. AS WPC NOTES IN THEIR PMDEPD THIS SOLUTION HAS ITS MERITS. MOISTURE OFTEN BEING SUSPECT THIS TIME OF YEAR... AM NOT READY TO GET ON THIS BANDWAGON BUT HAVE KEPT THE FCST TOWARD A BLEND OF GFS/ECMWF AND THEIR ASSOCIATED OBJECTIVE GUIDANCE NUMBERS. FIRE WEATHER... GUSTY SOUTHERLY WINDS SUSTAINED AT 20 TO 30 MPH COMBINED WITH WARM AND DRY CONDITIONS WERE RESULTING IN WIDESPREAD ELEVATED FIRE WEATHER CONDITIONS THIS AFTERNOON. HUMIDITIES GENERALLY RANGED FROM 16 TO 25 PERCENT AS OF 20Z...BUT SHOULD STILL DROP BELOW 15 PERCENT FOR A PERIOD LATE THIS AFTERNOON AND EARLY THIS EVENING ACROSS THE FAR SOUTHWEST TEXAS PANHANDLE AND EXTREME NORTHWEST SOUTH PLAINS. FOR THIS REASON...WE HAVE MAINTAINED THE RED FLAG WARNING AS IS THROUGH 02Z....WITH A FIRE DANGER STATEMENT IN EFFECT FOR THE REMAINDER OF THE FA THROUGH 02Z. WINDS WILL BE SLOW TO DECREASE TONIGHT...BUT HUMIDITIES WILL GRADUALLY IMPROVE AS TEMPERATURES DECREASE AND MOISTURE LEVELS RISE MODESTLY. MOST SPOTS...EXCEPT PERHAPS FAR NORTHWESTERN PARMER COUNTY...SHOULD SEE OVERNIGHT RH RECOVERIES OF 45-75 PERCENT. A PACIFIC COLD FRONT WILL MOVE THROUGH EARLY MONDAY...BRINGING A WESTERLY WIND SHIFT AND VERY DRY AIR ACROSS THE ENTIRE REGION. AFTERNOON HIGHS WILL BE MOSTLY IN THE 80S...ASIDE FROM A FEW 70S WEST...AND COMBINED WITH THE DRY AIR...AFTERNOON RH VALUES WILL FALL TO 5 TO 10 PERCENT. THESE DRY CONDITIONS WILL COUPLE WITH GUSTY WESTERLY WINDS TO CREATE WIDESPREAD ELEVATED FIRE WEATHER CONDITIONS FROM MID TO LATE MORNING THROUGH EARLY EVENING ON MONDAY. IT DOES APPEAR A STRONGER CORRIDOR OF WINDS...SUSTAINED AT 20 TO 25 MPH AT 20 FT...MAY DEVELOP ACROSS THE SOUTHWESTERN AND SOUTH-CENTRAL PANHANDLE INTO THE NORTHERN...PERHAPS CENTRAL...SOUTH PLAINS FROM LATE MONDAY MORNING THROUGH THE MIDDLE OF THE AFTERNOON. GIVEN THIS...WE HAVE DECIDED TO HOIST A FIRE WEATHER WATCH VALID FROM 10 AM TO 8 PM MONDAY ROUGHLY ALONG AND NORTH OF A MORTON TO CROSBYTON TO MEMPHIS LINE. ELEVATED TO LOW-END CRITICAL CONDITIONS SHOULD QUICKLY COME TO AN END MONDAY EVENING AS WINDS DROP OFF DRAMATICALLY. && .PRELIMINARY POINT TEMPS/POPS... FRIONA 44 74 36 79 45 / 0 0 0 0 0 TULIA 51 79 35 80 48 / 0 0 0 10 10 PLAINVIEW 51 80 37 81 48 / 0 0 0 10 10 LEVELLAND 51 80 42 83 49 / 0 0 0 0 10 LUBBOCK 54 82 41 84 50 / 0 0 0 10 10 DENVER CITY 50 81 46 84 51 / 0 0 0 0 10 BROWNFIELD 51 83 43 84 51 / 0 0 0 10 10 CHILDRESS 56 85 43 77 53 / 0 0 0 10 10 SPUR 55 87 45 85 54 / 0 0 0 10 10 ASPERMONT 59 88 46 87 60 / 10 0 0 10 10 && .LUB WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM 10 AM CDT MONDAY THROUGH MONDAY EVENING FOR THE FOLLOWING ZONES: TXZ021>025-027>031-033>036. && 99/99/05
Hazardous weather outlook, Mar 30, 9:05 PM CDT, 7 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LUBBOCK TX 905 PM CDT SUN MAR 30 2014 TXZ021>044-010215- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 905 PM CDT SUN MAR 30 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ELEVATED TO LOW-END CRITICAL FIRE WEATHER CONDITIONS WILL BE POSSIBLE MONDAY THROUGH WEDNESDAY. A FIRE WEATHER WATCH IS IN EFFECT FOR MUCH OF THE SOUTHERN TEXAS PANHANDLE AND NORTHERN AND CENTRAL SOUTH PLAINS FROM LATE MONDAY MORNING THROUGH EARLY MONDAY EVENING. THURSDAY MAY SEE A MORE SIGNIFICANT FIRE WEATHER SITUATION UNFOLD.
The office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 3:17 PM CDT | Fire Weather Watch | LUB | Bailey, Castro, Cochran, Hale, Hockley, Lamb and 6 more | 14 hr |
Nearby
Red Flag Warnings in Texas, 2014Every red flag warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.